Pain reliever in the form of effervescent tablets, lemon flavor. Megapar Forte 1g in each tablet contains 1000 mg of paracetamol. It is an active substance with analgesic and antipyretic properties.
The composition of Megapar Forte 1g:
Active substance: paracetamol (Paracetamolum). One effervescent tablet contains 1000 mg of paracetamol and excipients: citric acid anhydrous, sorbitol, sodium carbonate anhydrous, sodium bicarbonate, povidone K-25, simethicone emulsion 30% (polydimethylsiloxane, polyethylene glycol stearate, polyethylene glycol, mono- and diglycerides with a chain length of C14 -18, polyethylene glycol distearate, octamethylcyclotetrasiloxane, water), sodium docusate, sodium saccharin, macrogol 6000, glycine carbonate monosodium, sodium benzoate, lemon flavor Powdarome Lemon Premium (aromatic preparations, aromatics, natural flavors, maltodextrin, maize -tocopherol, water).
Operation of Megapar Forte 1g:
The active substance in Megapar Forte 1g is paracetamol. It is an analgesic and antipyretic drug. Each tablet contains 1000 mg of paracetamol. A drug for use in the treatment of fever and pain of various origins. The preparation is in the form of effervescent tablets for the preparation of a lemon-flavored solution.
Megapar Forte 1g medicinal product indicated for use in the treatment of pain of various origins (including toothache, headache, pain in joints and muscles, menstrual pain, neuralgia) and fever. A drug for adults and adolescents weighing over 50 kg (over 16 years of age).
Store the product out of reach of children at room temperature. It is recommended to protect against the effects of moisture and light. In the case of pregnant women and nursing mothers, it is necessary to consult a doctor before using the drug. Do not drink alcohol while taking the drug. The drug contains sodium (451.38 mg sodium per tablet, which is 22.56% of the maximum recommended daily amount of sodium in an adult diet). The drug contains sorbitol (30 mg in one tablet) - the use of the drug requires consultation with a doctor in the case of people with diagnosed intolerance to certain sugars, confirmed hereditary fructose intolerance.
Do not use in case of hypersensitivity to any component of the drug and propacetamol hydrochloride (paracetamol precursor). Do not use in people weighing less than 50 kg. Do not use in the case of severe liver failure, active decompensated liver disease, severe renal failure, alcoholism. Do not use during treatment with MAO inhibitors, as well as two weeks after the end of treatment.
Some people may experience side effects while taking the drug. The following side effects require immediate discontinuation of treatment and contact your doctor: hypersensitivity reactions (immediate severe allergic reaction), anaphylactic shock (confusion, pale skin, drop in blood pressure, sweating, rapid breathing, weakness, fainting), build-up of fluid in the larynx with itchy rash, swelling of the throat, face, mouth, hands (angioedema), life-threatening skin symptoms: rash with pustules all over the body, erosions in the mouth, eyes, genitals and skin, red spots on the body, also with blisters inside, bursting huge blisters, peeling large patches of skin, weakness, fever and joint pain (Stevens-Johnson syndrome) toxic epidermal necrolysis, acute generalized pustular eruption. Rare: edema, visual disturbance, skin rash or urticaria, haemorrhage, abdominal pain, diarrhea, nausea, vomiting, dizziness, fever, malaise, sedation, platelet disorders, stem cell disorder, liver function abnormal, liver failure, liver necrosis, jaundice, tremor, headache, depression, confusion, hallucinations, sweating, pruritus, angioedema. Very rare: hepatotoxicity, hypersensitivity reaction, thrombocytopenia, leukopenia, neutropenia, agranulocytosis, haemolytic anemia, hypoglycaemia, cloudy urine and renal disorders. Serious skin reactions have been reported. Not known: erythema multiforme, fluid accumulation in the larynx, anaphylactic shock, anemia, hepatic dysfunction, haematuria, renal changes, gastrointestinal symptoms, dizziness. There have been reports of difficulty in breathing, wheezing, cough, dyspnoea (symptoms probably related to the patients' asthma and hypersensitivity to acetylsalicylic acid or other NSAIDs).
Dosage of Megapar Forte 1g effervescent tablets:
Use as directed by your doctor or according to the directions on the leaflet. The dose should be adjusted according to age and body weight. A single dose is 10-15 mg / kg body weight. The maximum daily dose is 60 mg / kg body weight. Adults, adolescents weighing more than 50 kg: one effervescent tablet, if necessary, the dose can be repeated every 6 hours, up to 3 times a day. In severe pain, the daily dose can be increased to 4 effervescent tablets. Take the next doses at six-hour intervals. The interval between successive doses must not be less than 4 hours. Dissolve the effervescent tablet in a glass of water. Adults should not be used for more than 5 days or in case of fever for more than 3 days without consulting a doctor. In adolescents, do not use for more than 3 days.